CSN Login
Members Online: 1

You are here

Long term side affects

Greggriggs's picture
Greggriggs
Posts: 132
Joined: Dec 2006

Hope you are all ok ????
Thats dumb what I ment was hope you feel ok . I have to go to my oncoligist tomorrow I go every two months my Red cells are all down an some other stuff says it is abnormal. He has me taking 1000 mgs of iron every day it realy upsets your system.
I was reading to day I guess the carboplatin is what goofs up your blood!!! And the taxole just plain kills cells any that get in its way. I read some on that also an I do not know any one that had any thing good to say about it .
I know I have mentioned this befor but to those who don't know I had a my left lung removed in may 2006 .
I got over the surgery , but can't seem to get over the chemo . Along with the nerve damage to the hands feet an Joints. They just keep coming like for no reason it will feel like some one stabed you with a ice pick. maybe in your knee then in the top of your head any where it feels like it. An itch WOW nothing there just Itch. Skin burns surgery doesn't want to heal.
I am just a big complainer. been six months an they just can't seem to get the red cells up... Have any of you gone through this???

Momsbestfriend
Posts: 9
Joined: Apr 2007

My Mother went thru one blood transfusion early on in chem treatment which helped her red count get back to normal. She also had another low red count further in treatment that they said would get back to normal in time - she ate plenty of raisins, prunes and salmon to get extra iron with no supplements.
She also had to endure 2 treatments of 10 and 7 shots respectively to get her white counts back to normal.
Not sure if this helps or not.....

Lisaann63
Posts: 12
Joined: Feb 2008

Did your doctor tell you to take vitamin b6 while you were under going treatment.
what stage was your cancer? My husband has stage 4 that metastasized to the brain. the tumor is in his airway-he had 3 bracheatherapy treatments in december and 10 radiation treatments to the brain. He had no problems with the radiation at all, he started chemo right after the radiation-taxol and carboplatin, he is taking 200 mg of vitamin b6 every day, that's supposed to help with the nerve damage. So far his blood is OK.
I would love to hear about your diagnosis treatment and experiences, I'm trying real hard to stay positive, but this week is just a bad week i guess. I feel so down.

Subscribe to Comments for "Long term side affects"